# SDR SWAA2021091508314

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cbn Thrshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOORWAY THRESHOLD WEB AT BS 1004-1007 LBL 40 WL 208 ; / [01] REMOVED CORROSION ON AFT ENTRY DOOR THRESHOLD WEB BS1004-1007 LBL40 WL208 IAW SRM 51-10-02-0G-0; MEASURES L=3.5 X W=1.5; [02] REQUEST FOR NDI UT INSPECTION ON BLENDED AREA; [03] VERIFIED CORROSION REMOVAL IN CORRECTIVE ACTION ITEM 1. UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .053' CAL ID E650; ATS2342.; [04] EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 PART 4A(2) DETAIL D; REMAINING THICKNESS=0.053'' D=0.010'' FROM ORIGINAL THICKNESS OF=0.063'' PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [05] VERIFIED CORRECTIVE ACTION 4.   CORROSION OUT OF LIMITS; PART TO BE REPLACED.; [06] INSTALLED EWIS PROTECTION ON WORK AREA AFT ENTRY WET AREA IAW AMM 20-60-07-913-801; [07] REMOVED AFT ENTRY DOORWAY THRESHOLD WEB BETWEEN BS 994 TO BS 1006 PER SRM 51-40-02; [08] FABRICATED WEB FROM 7075-T6 .063' LOT #1418646-2 AT AFT ENTRY DOORWAY BETWEEN BS 994 TO BS 1006 PER DWG 147A8510 AND PART NUMBER: 147A8510-33 SRM 51-40-05.; [09] VERIFIED FABRICATION OF WEB FROM 7075-T6 .063' LOT #1418646-2 AT AFT ENTRY DOORWAY BETWEEN BS 994 TO BS 1006 PER DWG 147A8510 AND PART NUMBER: 147A8510-33 AND SRM 51-40-05.;
